International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2007 / Article

Research Article | Open Access

Volume 2007 |Article ID 080750 | https://doi.org/10.1155/2007/80750

E. O. Ayoola, John O. Adeyeye, "Continuous Interpolation of Solution Sets of Lipschitzian Quantum Stochastic Differential Inclusions", International Journal of Stochastic Analysis, vol. 2007, Article ID 080750, 12 pages, 2007. https://doi.org/10.1155/2007/80750

Continuous Interpolation of Solution Sets of Lipschitzian Quantum Stochastic Differential Inclusions

Received12 Mar 2007
Accepted13 Nov 2007
Published23 Jan 2008

Abstract

Given any finite set of trajectories of a Lipschitzian quantum stochastic differential inclusion (QSDI), there exists a continuous selection from the complex-valued multifunction associated with the solution set of the inclusion, interpolating the matrix elements of the given trajectories. Furthermore, the difference of any two of such solutions is bounded in the seminorm of the locally convex space of solutions.

References

  1. J.-P. Aubin and A. Cellina, Differential Inclusions, vol. 264 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, Germany, 1984. View at: Zentralblatt MATH | MathSciNet
  2. D. Repovs and P. V. Semenov, Continuous Selections of Multivalued Mapings, Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1998.
  3. G. V. Smirnov, Introduction to the Theory of Differential Inclusions, vol. 41 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2002. View at: Zentralblatt MATH | MathSciNet
  4. E. O. Ayoola, “Continuous selections of solution sets of Lipschitzian quantum stochastic differential inclusions,” International Journal of Theoretical Physics, vol. 43, no. 10, pp. 2041–2059, 2004. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  5. E. O. Ayoola, “Error estimates for discretized quantum stochastic differential inclusions,” Stochastic Analysis and Applications, vol. 21, no. 6, pp. 1215–1230, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  6. E. O. Ayoola, “Exponential formula for the reachable sets of quantum stochastic differential inclusions,” Stochastic Analysis and Applications, vol. 21, no. 3, pp. 515–543, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  7. E. O. Ayoola, “Construction of approximate attainability sets for Lipschitzian quantum stochastic differential inclusions,” Stochastic Analysis and Applications, vol. 19, no. 3, pp. 461–471, 2001. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  8. G. O. S. Ekhaguere, “Lipschitzian quantum stochastic differential inclusions,” International Journal of Theoretical Physics, vol. 31, no. 11, pp. 2003–2027, 1992. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  9. G. O. S. Ekhaguere, “Quantum stochastic differential inclusions of hypermaximal monotone type,” International Journal of Theoretical Physics, vol. 34, no. 3, pp. 323–353, 1995. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  10. G. O. S. Ekhaguere, “Quantum stochastic evolutions,” International Journal of Theoretical Physics, vol. 35, no. 9, pp. 1909–1946, 1996. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  11. R. L. Hudson and K. R. Parthasarathy, “Quantum Ito's formula and stochastic evolutions,” Communications in Mathematical Physics, vol. 93, no. 3, pp. 301–323, 1984. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  12. K. R. Parthasarathy, An Introduction to Quantum Stochastic Calculus, vol. 85 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1992. View at: Zentralblatt MATH | MathSciNet
  13. K. R. Parthasarathy, “Boson stochastic calculus,” Pramana—Journal of Physics, vol. 25, pp. 457–465, 1985. View at: Google Scholar
  14. M. Broucke and A. Arapostathis, “Continuous interpolation of solutions of Lipschitz inclusions,” Journal of Mathematical Analysis and Applications, vol. 258, no. 2, pp. 565–572, 2001. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2007 E. O. Ayoola and John O. Adeyeye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views73
Downloads307
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.